RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 280, Number 2, Pages 328–333 (Mi dan9282)  

This article is cited in 2 scientific papers (total in 3 papers)

Local and nonlocal currents for integrable systems

V. S. Vladimirov, I. V. Volovich



Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan9282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Yu. Krivsky, V. M. Simulik, “Noether analysis of zilch conservation laws and their generalization for the electromagnetic field. I. Use of different formulations of the principle of least action”, Theoret. and Math. Phys., 80:2 (1989), 864–874  mathnet  crossref  mathscinet  isi
    2. V. M. Simulik, “Connection between the symmetry properties of the Dirac and Maxwell equations. Conservation laws”, Theoret. and Math. Phys., 87:1 (1991), 386–393  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019